# SDR CA061002011

- Difficulty date: September 29, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 15,503 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Part number: 5038912131
- Condition: Damaged
- Location: Nr 2 Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAULT - LT SIDE AUTOFEATHER LIGHT DOES NOT ARM.   NR 2 HIGH PRESS FEATHER SWITCH CONNECTOR, CONNECTOR PIN LETTER B REPLACED. SWITCH CONNECTORS CLEANED. PROBLEM SEEMED TO BE CAUSED BY CONTAMINATION. (TC NR 20061002011)
